# SDR QXEA2008061500446

- Difficulty date: June 9, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,270 hours, 20,844 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON PREFLIGHT FOUND LANDING GEAR ALT EXTENSION DOOR ON FLOOR WILL NOT OPEN.  REMOVED OLD DOOR LATCH, AND REPLACED WITH NEW FROM STOCK, IAW AMM TASK 51-42-05-02-01.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
